MathSciNet Relay Station
MathSciNet bibliographic data
MR2123205 (2005m:60070) 60G15 (47E05 60G12 60G51 62M15)
Dzhaparidze, Kacha; van Zanten, Harry Krein's spectral theory and the Paley-Wiener expansion for fractional Brownian motion. Ann. Probab. 33 (2005), no. 2, 620–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement